MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 TRAUMA FAST FLOW DISPOSABLES; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. LEVEL 1 TRAUMA FAST FLOW DISPOSABLES; WARMER, THERMAL, INFUSION FLUID
Model Number L-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that a smiths medical fluid warming accessory where the warming tube was connected had broken causing blood to leak.There was no patient injury and no reported adverse events.
 
Additional Manufacturer Narrative
Other, other text: g4:date received by manufacturer 21-apr-2023.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A product sample was received for evaluation.Visual and functional testing were performed.Three pictures were attached to the complaint for to use in the evaluation:the pictures provided per customer were revised and it was confirmed by visual observation that female luer was broken.One unit was returned for evaluation; the unit returned was received decontaminated and inside of a plastic bag which is not its original package.The female luer was broken.The root cause of the reported issue was found to be root cause could be related to the properties how the component was molded.Actions were taken to mitigate the reported issue: n escalation to the supplier was initiated scar.

Brand Name
LEVEL 1 TRAUMA FAST FLOW DISPOSABLES
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
3-10-15, hakata station east,
minneapolis, MN 55442
MDR Report Key11689117
Report Number3012307300-2021-03263
Device Sequence Number11517027
Product Code LGZ
UDI-Device Identifier40695085401002
UDI-Public40695085401002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown